Skip to main content

Connectedness extensions for abelian varieties

This is a preview of subscription content, access via your institution.

Author information

Authors and Affiliations


Additional information

Received: 2 June 1995; in final form 18 November 1996

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Silverberg, A., Zarhin, Y. Connectedness extensions for abelian varieties. Math Z 228, 387–403 (1998).

Download citation

  • Issue Date:

  • DOI: